# SDR IXXA20161117117

- Difficulty date: October 11, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND CARGO WING ATTACH PLATE BS 1395 LBL 54 - 66. REPLACED AND REINSTALLED WING ATTACH PLATE IAW SRM 51-40-02.  AIRCRAFT GROUNDED.
